# SDR ASOA201000594

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 449.85
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED AT FS 449.85 BELOW LT WING EMERGENCY EXIT THAT THE FUSELAGE OVER WING PANEL 161DL ATTACHES TO RT 161728. (RESOLVED ON W/O: 155601 TASKCARD: N/R-00369 ) JOB 8732425 /OPERATION 186/ BRACKET CRACKED AT FS 449.85 BELOW LT WING EMERGENCY EXIT THAT THE FUSELAGE OVER WING PANEL 161DL ATTACHES TO RT 161728.  REMOVED CRACKED ANGLE AT FS 449.85 JUST BELOW LT WING EMERGENCY EXIT THAT THE FUSELAGE OVER WING PANEL 161DL ATTACHES TO IAW SRM 51-42-06.  NEW ANGLE AT FS 449.85 NEEDS TO BE INSTALLED.  INSTALLED NEW ANGLE AT FS 449.85 BELOW LT WING EMERGENCY EXIT IAW SRM 51-42-06, SRM 51-42-20. (CLOSED)
